Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 172, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 8, 2009, 9:51 PM CST for Pickens County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 8, 2009, 9:51 PM CST (03:51 UTC)
- Expired
- Dec 8, 2009, 10:15 PM CST
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 55 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 8, 6:12 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 644 m²/s²
- 0-3 km storm-relative helicity
- 840 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 090351
TORBMX
ALC107-090415-
/O.NEW.KBMX.TO.W.0172.091209T0351Z-091209T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CST TUE DEC 8 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF REFORM...
* UNTIL 1015 PM CST
* AT 950 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST OF
ETHELSVILLE...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
ETHELSVILLE BY 1000 PM CST...
REFORM BY 1010 PM CST...
7 MILES SOUTHWEST OF ASHCRAFT CORNER BY 1015 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3345 8829 3354 8811 3353 8784 3338 8783
3326 8831
TIME...MOT...LOC 0351Z 241DEG 41KT 3334 8829
$$
272 follow-up statements
000
WWUS54 KBMX 090400 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CST TUE DEC 8 2009
ALC107-090415-
/O.CON.KBMX.TO.W.0172.000000T0000Z-091209T0415Z/
PICKENS AL-
1000 PM CST TUE DEC 8 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHEASTERN PICKENS COUNTY...
AT 1000 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR MCSHAN...OR 9 MILES WEST OF
REFORM...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
SHAW...NORTH PICKENS AIRPORT AND REFORM BY 1010 PM CST...
7 MILES SOUTHWEST OF ASHCRAFT CORNER AND 8 MILES WEST OF LUBBUB BY
1015 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3353 8812 3353 8784 3338 8783 3335 8814
3349 8820
TIME...MOT...LOC 0401Z 241DEG 41KT 3339 8817
$$
27000
WWUS54 KBMX 090411
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 PM CST TUE DEC 8 2009
ALC107-090415-
/O.CON.KBMX.TO.W.0172.000000T0000Z-091209T0415Z/
PICKENS AL-
1011 PM CST TUE DEC 8 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHEASTERN PICKENS COUNTY...
AT 1011 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR SHAW...OR NEAR REFORM...
MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3353 8812 3353 8784 3343 8784 3342 8784
3340 8802 3350 8811
TIME...MOT...LOC 0411Z 241DEG 41KT 3344 8805
$$
27What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 8, 8:55 PM CST, 56 minutes earlier.
Area forecast discussion, Dec 8, 8:55 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST TUE DEC 8 2009 .UPDATE...EVENING FORECAST. && .DISCUSSION... CURRENT FORECAST STILL LOOKS ON TRACK. MADE SOME CHANGES TO BOTH THE HOURLY AND MINIMUM TEMPERATURES. MOST IF NOT ALL LOCATIONS HAVE ALREADY REACHED THE FORECAST LOW. BASICALLY...THE TREND FOR THE REST OF THE NIGHT IS FOR TEMPERATURES TO ACTUALLY BE INCREASING. THE THREAT OF TORNADIC ACTIVITY HAS NOT CHANGED. STILL EXPECTING FOR MOST OF THE ACTIVITY TO REMAIN WEST OF INTERSTATE 65 WITH THE THREAT EXTENDING OUT AT LEAST THROUGH 2 AM. PLEASE REMAIN VIGILANT BY EITHER LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA (RADIO OR TELEVISION) FOR FREQUENT UPDATES. 10/ARM && .AVIATION...00Z TAF DISCUSSION. QUITE A MESSY FORECAST FOR THE NEXT 12 TO 18 HOURS. LOW CLOUDS AND VISIBILITIES ALONG WITH THUNDERSTORMS WILL CAUSE CONDITIONS TO RANGE BETWEEN MVFR...IFR AND POSSIBLY LIFR ON AND OFF THROUGHOUT THE NIGHT. BASED THE TIMING ON WHEN THE MAIN LINE OF STORMS WILL MOVE THROUGH ALL SITES ON THE CURRENT RADAR TREND. WILL ADJUST THOSE AS NEEDED. MVFR CEILINGS ARE EXPECTED TO CONTINUE TOMORROW...EVEN THOUGH MODELS WANT TO CLEAR CLOUDS OUT COMPLETELY. MODELS DO TEND CLEAR CLOUDS TOO FAST IN THESE KIND OF SITUATIONS AND I BELIEVE THAT THIS IS ONE OF THOSE CASES. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY IN EFFECT THROUGH NOON WEDNESDAY FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Dec 8, 8:55 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST TUE DEC 8 2009 ALZ011>015-017>050-091200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 855 PM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE WEATHER IS LIKELY THROUGH EARLY WEDNESDAY MORNING ACROSS ALL OF CENTRAL ALABAMA. THE THREATS WILL BE DAMAGING WINDS UP TO 60 MPH...HAIL...ISOLATED TORNADOES...AND LOCALIZED FLOODING. THE CHANCE FOR SEVERE WEATHER WILL CONTINUE THROUGH 6 AM WEDNESDAY MORNING. A STRONG STORM SYSTEM WILL MOVE FROM THE CENTRAL PLAINS INTO THE OHIO VALLEY REGION BY SUNRISE WEDNESDAY. A COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM WILL PULL WARM AND MOIST AIR INTO CENTRAL ALABAMA TONIGHT. THE COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...BRINGING AN END TO THE THUNDERSTORM THREAT. BREEZY CONDITIONS WILL EXIST THROUGH WEDNESDAY MORNING IN ASSOCIATION WITH THIS STORM SYSTEM...PRODUCING SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON WEDNESDAY. WINDS WILL BE WESTERLY AND BECOME GUSTY. SUSTAINED WINDS WILL BE BETWEEN 10 AND 20 MPH WITH A FEW GUSTS TO 25 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TONIGHT.
In the hours before
Special weather statement, Dec 8, 8:29 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 829 PM CST TUE DEC 8 2009 ALZ022-023-031-090300- GREENE-PICKENS-TUSCALOOSA- 829 PM CST TUE DEC 8 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 900 PM CST... AT 825 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW WEST GREENE...OR 9 MILES SOUTH OF ALICEVILLE... MOVING NORTHEAST AT 55 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEASANT RIDGE. LEWISTON. BENEVOLA. PIONEER. ROMULUS. BUHL. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Dec 8, 8:50 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD VERNON 33.76N 88.11W
12/08/2009 LAMAR AL EMERGENCY MNGR
ALABAMA HIGHWAY 17 AND HIGHWAY 18 CLOSED IN DOWNTOWN
VERNON DUE TO FLASH FLOODING...HIGHWAY 17 HAS WATER UP TO
THE HOOD OF CARS...AND AN APARTMENT COMPLEX ON HIGHWAY 18
HAS ALSO BEEN FLOODED. FIRE DEPARTMENT HAS BEEN
DISPATCHED.
&&
GGOGGINSSpecial weather statement, Dec 8, 8:57 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 857 PM CST TUE DEC 8 2009 ALZ022-023-031-090345- GREENE-PICKENS-TUSCALOOSA- 857 PM CST TUE DEC 8 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 945 PM CST... AT 855 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW WEST GREENE...OR 10 MILES SOUTH OF ALICEVILLE...MOVING NORTHEAST AT 45 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. REPORTS OF SOME DOWNED TREES HAVE COME WITH THIS STORM...THOUGH ACCOMPANYING WIND REPORTS HAVE NOT TOPPED 40 MPH. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WEST GREENE. PLEASANT RIDGE. LEWISTON. BENEVOLA. SNODDY. JENA. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Dec 8, 9:09 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM NON-TSTM WND DMG CURRY 33.96N 87.21W
12/08/2009 WALKER AL AMATEUR RADIO
POWER OUTAGES REPORTED DUE TO WIND IN CURRY. WIND GUSTS
ESTIMATED 30 TO 40 MPH.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 6:05 PM CST | Flash Flood Warning | BMX | Lamar | 9 hr |
| Dec 8, 7:56 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Dec 8, 7:58 PM CST | Areal Flood Advisory | BMX | Fayette | 3 hr |
| Dec 8, 8:56 PM CST | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 6 hr |
| Dec 8, 9:19 PM CST | Tornado Warning | BMX | Pickens | 41 min |
| Dec 8, 9:44 PM CST | Tornado Warning | BMX | Pickens, Tuscaloosa | 46 min |
| Dec 8, 10:08 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 37 min |
| Dec 8, 10:22 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 33 min |
| Dec 8, 10:37 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 38 min |
| Dec 8, 11:14 PM CST | Tornado Warning | BMX | Blount, Etowah, St. Clair | 22 min |
| Dec 8, 11:18 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 42 min |
| Dec 8, 11:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 61 min |
| Dec 9, 12:05 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 40 min |
| Dec 9, 12:09 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 51 min |
| Dec 9, 12:23 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Hale, Marengo, Perry and 1 more | 52 min |
| Dec 9, 12:25 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Coosa and 6 more | 3 hr |
| Dec 9, 1:05 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega | 40 min |
| Dec 9, 1:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 49 min |
| Dec 9, 1:30 AM CST | Flash Flood Warning | BMX | Clay, Talladega | 90 min |
| Dec 9, 1:37 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 38 min |
| Dec 9, 2:01 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 44 min |
| Dec 9, 4:16 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Dec 9, 6:41 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 51 hr |
| Dec 9, 8:53 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Dec 9, 9:38 AM CST | Areal Flood Warning | BMX | Lamar | 24 hr |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.